Severe cerebellitis following methadone poisoning

@article{Mills2007SevereCF,
  title={Severe cerebellitis following methadone poisoning},
  author={Fionnghuala Mills and Suzanna Maclennan and Catherine J. Devile and Dawn Saunders},
  journal={Pediatric Radiology},
  year={2007},
  volume={38},
  pages={227-229}
}
We report a 3-year-old girl with an unusual presentation of cerebellitis following ingestion of methadone. CT showed diffuse symmetrical swelling and oedema of the cerebellum resulting in compression of the fourth ventricle and hydrocephalus. The changes were confirmed on MRI with the addition of watershed injuries. These findings represent a toxic encephalopathy and have been reported in previous cases of heroin intoxication by inhalation, but rarely following opioid ingestion. The aetiology… CONTINUE READING

From This Paper

Figures, tables, and topics from this paper.

Citations

Publications citing this paper.
Showing 1-10 of 17 extracted citations

Methadone overdose causing acute cerebellitis and multi-organ damage☆

The American journal of emergency medicine • 2016
View 4 Excerpts
Highly Influenced

References

Publications referenced by this paper.
Showing 1-7 of 7 references

Similar Papers

Loading similar papers…